Bès, Alexis - An Application of the Feferman-Vaught Theorem to Automata and Logics for<br> Words over an Infinite Alphabet

lmcs:1202 - Logical Methods in Computer Science, March 25, 2008, Volume 4, Issue 1
An Application of the Feferman-Vaught Theorem to Automata and Logics for<br> Words over an Infinite Alphabet

Authors: Bès, Alexis

We show that a special case of the Feferman-Vaught composition theorem gives rise to a natural notion of automata for finite words over an infinite alphabet, with good closure and decidability properties, as well as several logical characterizations. We also consider a slight extension of the Feferman-Vaught formalism which allows to express more relations between component values (such as equality), and prove related decidability results. From this result we get new classes of decidable logics for words over an infinite alphabet.


Source : oai:arXiv.org:0801.2498
DOI : 10.2168/LMCS-4(1:8)2008
Volume: Volume 4, Issue 1
Published on: March 25, 2008
Submitted on: July 21, 2006
Keywords: Computer Science - Logic in Computer Science,F.1.1,F.4.1,F.4.3


Share

Consultation statistics

This page has been seen 31 times.
This article's PDF has been downloaded 8 times.